K Ramachandra - A trivial remark on Goldbach conjecture

hrj:111 - Hardy-Ramanujan Journal, January 1, 1989, Volume 12 - 1989 - https://doi.org/10.46298/hrj.1989.111
A trivial remark on Goldbach conjectureArticle

Authors: K Ramachandra 1

Using a variation on the circle method, we provide another proof of a theorem of Srinivasan in his paper titled ``A remark on Goldbach's problem''.

Volume: Volume 12 - 1989
Published on: January 1, 1989
Imported on: March 3, 2015
Keywords: Goldbach conjecture,asymptotic formula,Vinogradov symbol,[MATH] Mathematics [math]

Consultation statistics

This page has been seen 225 times.
This article's PDF has been downloaded 188 times.